# SDR DALA2018081035003

- Difficulty date: July 30, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 72,010 hours, 14,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 808
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FWD OF THE AFT CARGO DOOR BS 808, STRINGER 19R WAS FOUND DENTED. DVI PERFORMED MONITOR PER SRM 53-00-01. (LP 4652860)
